Post Edited (mrsm123) : 9/17/2009 9:01:09 PM (GMT-6)
Dear Norris 1975,
Good morning My name is Dani. It is very nice to meet you. I know you are going through a ruff time, but!!! You are seeking support and help and , that, is a great first step! It must be very hard to type out what is going on with you. I truly appreciate your honesty! Someone, sometime, will be going through the same thing. They will appreciate and relate to all your going through. So, thank you for joining us. I do hope you decide to stay and let us get to know you better.
I do not know about "self withdrawl". I do have medicines that case physical dependence, but my doctors take care of upping / lowering my dose. It isnt anything I have to "worry" about becuase, well, they k now what they are doing and I trust them whole heartedly. One thing I think folks tend to forget when dealing with withdrawl is that their doctors are trained to handle just this sort of thing. Even if your current doctors cannot help you, there are other who will. It is okay to be frightened and worried... BUT!! If you were to tell your doctor what is going on, in the same way you told us here. They can help. As others have said.. Physically, it is dangerous to withdrawl without doctors assistance. Very serious issues can occur within the heart and many other organs.
I should probably stop here or I will chat your eyes off! Anga, it really was very nice to meet you. I hope you give us a chance to get to know you better.
Post Edited (mrsm123) : 9/17/2009 9:00:44 PM (GMT-6)
Post Edited (mrsm123) : 9/17/2009 8:59:59 PM (GMT-6)
Post Edited (3cats and a multipoo) : 9/13/2009 8:54:00 AM (GMT-6)
First let me say that I am so sorry that you are going through this...I have been there as well. People are telling you to go to your PM Dr. and ask for help...they won't give it to you. They have rules and they won't break them under any situation. I know, I have been there. I hate to say it but unless you decide that you have a serious addiction and go to treatment, you are going to have to tuff it out. the seizures are a diff. story. do you take Xanax? If you abruptly stop Xanax you will have seizures...I had a friend that abused them, she would take 15 bars at a time... crazy? Then when she ran out she would have serious seizures...enough to put her in the hospital...but she would never tell her dr. about it....so she did the same thing every month....she is still doing it from what I hear....
Pain Meds. can cause a visious cycle if you let them.... So, taking them the way you are supposed to is KEY... You may go through some rough times until you go back to the Dr., but maybe you won't let this happen again...I know I didn't.
I hope you get through this...hang in there....go to the Er if needed...
I have been a spectator for so long..Now it's time to participate.......
Post Lamenectomy Syndrome, Spinal Stenosis, DDD....
1999 Hemi Lamenectomy/2005 Spinal Fusion(L4-S1)
Methadone 120 mg. a day/ 30 mg. Oxycodone as needed(up to 4 x a day)
High Blood Pressure: Lisinopril HCTZ 10 mg. daily
Type 2 Diabetes: (March 16, 2009)
Metformin HCL ER 1000 mg. at night..Glipizide 10mg. 2X in the morning
Lantus 35 units at bedtime with Solostar Pen
It has nothing to do with Dr.'s being jerks....it has to do with the Pain contract most of us sign. They just can't give anything like narcotics to help...and I didn't get anything from the ER...I don't know why you think I did...especially Clonodine.
I only wanted to make sure that they didn't do anything to ruin the relationship they have with the PM...and stopping the pills on her own is worse. I wish that none of us had to take any pain meds...I wish that we never had to take more then we are supposed to...I wish that Withdrawls didn't exist....I wish, I wish, I wish...
I hope that everything turns out for the best..